Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Rash
Sep 14, 2008

I've been taking Atripla for about two weeks now. I started getting a red blotty rash all over my body. I spoke with my Dr. and she suggested a new approach to treatment. My question is, if the rash is sometimes less severe than it was, could this pass? I would hate to switch so quickly being I feel I have gotten used to the other side effects (they have gone away). I just hate the feeling of switching medicine so quick. If this persists, I could see why I would need to change meds, but as of now two days does not warrant this I thought. I thought it could pass and changing meds would be unnecessary. Please let me know if the rash in some cases has gone away?

Response from Dr. Henry

Most patients who get a rash after starting Atripla can be treated through the rash with drugs like an antihistamine with careful observation. Most of the time the rash fades over several weeks. KH



Previous
Not Sure Why I Am So Tired
Next
Chronic Waist Pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement